Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 301, Number 4, Pages 785–788 (Mi dan7518)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Polynomial integrals of a system of interacting particles

V. V. Kozlov

Lomonosov Moscow State University

Full text: PDF file (305 kB)

English version:
Doklady Mathematics, 1989, 38:1, 143–146

Bibliographic databases:
UDC: 517.933
Presented: С. П. Новиков
Received: 09.02.1987

Citation: V. V. Kozlov, “Polynomial integrals of a system of interacting particles”, Dokl. Akad. Nauk SSSR, 301:4 (1988), 785–788; Dokl. Math., 38:1 (1989), 143–146

Citation in format AMSBIB
\Bibitem{Koz88}
\by V.~V.~Kozlov
\paper Polynomial integrals of a system of interacting particles
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 301
\issue 4
\pages 785--788
\mathnet{http://mi.mathnet.ru/dan7518}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=970893}
\zmath{https://zbmath.org/?q=an:0665.70013}
\transl
\jour Dokl. Math.
\yr 1989
\vol 38
\issue 1
\pages 143--146


Linking options:
  • http://mi.mathnet.ru/eng/dan7518
  • http://mi.mathnet.ru/eng/dan/v301/i4/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Veselov, K. L. Styrkas, O. A. Chalykh, “Algebraic integrability for the Schrödinger equation and finite reflection groups”, Theoret. and Math. Phys., 94:2 (1993), 182–197  mathnet  crossref  mathscinet  zmath  isi
    2. N. V. Denisova, V. V. Kozlov, “Polynomial integrals of reversible mechanical systems with a two-dimensional torus as the configuration space”, Sb. Math., 191:2 (2000), 189–208  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:104
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021